It’s been 3 weeks on Klonopin and right now I’m so exhausted I can barely do day treatment. My whole body aches from fatigue. I can’t handle this. Is it a short term thing? My fatigue and lack of motivation and “down” feelings are so bad I feel like I just ran a marathon 3 days in a row. I am thinking I need to drop this med if things don’t get better.
You shouldn’t be taking this med everyday. It’s considered a PRN drug.
If it’s causing you problems I would ask your doctor to stop taking it. I’ve been on it for 13 years and it works for me. I’ll be on it for life probably.
The doctors gave it to me because I started getting positive symptoms and this anxiety med made them go away. I think my last anxiety med gave me mania and my symptoms came back. It’s confusing but I worry if I don’t take anxiety meds regularly, my positive symptoms will come back.
Do you take an antipsychotic? That should be controlling your positive symptoms. Benzos are really for anxiety, overstimulation and sleep.
My last anxiety med caused mania which brought back some symptoms. Being on a sedating anxiety med seems to make them go away. We don’t want to switch antipsychotics unless if there are better options. I like my antipsychotic.
Maybe try a different dosage of your antipsychotic?
Honestly klonopin is a really good med for me. But if it’s not agreeing with you then I would ask to try something else.
I agree, it does take away positive symptoms. It truly is an awesome med but the problem is that its habit forming and will require higher and higher doses to achieve the same effect.
What else is there to try? I’ve already tried buspar, which made me manic, hydroxyzine, which makes me tired and doesn’t work well, and Klonopin, which is making me feel like I went hiking for 5 days without eating enough food and can’t even smile. Also all I had to eat today was a subway sandwich and I feel like I can’t eat another bite of food.
You could try gabapentin or lyrica. They are non benzos but work good for anxiety. There are other benzos as well. I don’t want to try to give you much advice as I’m obviously not a doctor. But there are plenty of other options to consider.
Hydroxyzine gave me the least side effects. I’m thinking of just going back on that and “putting up” with the mild anxiety.
Idk now I feel like my breathing is heavy. It’s really bad.
Ugh, I drank so much caffeine the past 3 days… feeling sick and shaky and like I can’t sleep… how to feel better?
Hey @anon62973308 . Try to relax. Caffeine can be it’s own problem. Sounds like mind is working hard…that is a danger sign for me. If I’m thinking way too much I don’t sleep and when i don’t sleep well it’s game on for positive symptoms…
Benzo’s can be good. Not really good sleepers though because they’ll put you to sleep but not let you sleep long in my experience. They do build up tolerance and you need more and that becomes the problem. Pop one under your tongue and let them dissolve…hit’s the bloodstream quicker. Might not be best for you but get through tonight and tomorrow is another day…chat to your doc.
Have you tried SSRIs for anxiety? A lot if people have success with them. Though, if you’re prone to mania, maybe those aren’t an option? I don’t know anything about mania. 🤷
What if I do as the emergency nurse says and don’t take anymore Klonopin unless I’m really feeling bad until I see her next month? I’m way overly calm now anyways…
I was dependent on klonopin after 10 days. If you are going to stop taking it after 3 weeks, I would test it by stopping a tiny, tiny piece. Not only are benzos withdrawls agony, you can have seizures.
Actually, when I came off klonopin when I was on risperidone, I didn’t get a withdrawl from the small pieces. I dont know what you should do, but I would be afraid to cold turkey it after 3 weeks.
Klonopin is potent. If you are feeling like that the dose is too high.
Could be, but that’s how users usually feel when they start taking it.